# SDR CA151117001

- Difficulty date: November 13, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8401
- Aircraft time: 1 hours
- Engine: Pwc PW150A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) A/C WAS CLIMBING WHEN THE CREW STOPPED THE CLIMB AT FL080 DUE TO A CARGO DOOR INDICATION AND DECIDED TO DIVERT FOR A SAFE LANDING ABOUT 35 MINUTES AFTER DEPARTURE.  ENGINEERS FOUND THE AFT BAGGAGE DOOR HANDLE POPPED OPEN.  DOOR SECURED AND DOOR WARNING SYSTEM FUNCTIONED CORRECTLY.  PRESSURE RUN COMPLETED AT PILOTS REQUEST.
